RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 11  


The Cauchy problem for Sobolev–Gal'pern type equations in spaces of functions of power growth
A. L. Pavlov
3
On discrete models of the quantum Boltzmann equation
V. V. Vedenyapin, I. V. Mingalev, O. V. Mingalev
21
On the Riemann–Hilbert problem for first order elliptic systems in multiply connected domains
M. M. Sirazhudinov
39
Zeros and asymptotics of polynomials satisfying three-term recurrence relations with complex coefficients
D. Barrios, G. L. Lopes, E. Torrano
63
On uniqueness of multiple trigonometric series
G. G. Gevorkyan
93
On nonlinear equations of the form $F(x,u,Du,\Delta u)=0$
K. N. Soltanov
131
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019